Latest Entry: American Pravda and New York's Sixth Crime Family     Latest Comments: Talk Back Here

« American Jewish Leaders Outraged By Threats Of Violence Against Presbyterians | Main | US warplanes pound south Fallujah »

November 15, 2004

Stevens-Johnson syndrome induced by paclitaxel in a patient with squamous cell carcinoma of the lung: a case report.

Topics: Clinical Pharmacology

Abstract Review
nticancer Res. 2004 Mar-Apr;24(2C):1135-7.

Hiraki A, Aoe K, Murakami T, Maeda T, Eda R, Takeyama H.

A 53-year-old man was treated with advanced squamous cell carcinoma of the lung who had developed Stevens-Johnson syndrome, a life-threatening cutaneous reaction, after systemic chemotherapy consisting of carboplatin and paclitaxel. A critical assessment disclosed circumstantial evidence pointing to paclitaxel as the likely cause of this complication. As far as we are aware, this account is the first description of a paclitaxel-induced Stevens-Johnson syndrome. This case serves as an alert for the need to observe patients closely for potentially dangerous cutaneous reactions to paclitaxel therapy.

Posted by Hyscience at November 15, 2004 10:30 AM



Articles Related to Clinical Pharmacology: